# SDR REXA201000302

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 14,685 hours, 12,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  GEAR DEFERRED IAW MEL.  ADJ DOWNLOCK SENSOR IAW AMM 32-61-00.  PERFORMED FUNCTIONAL EXTENT/RETRACT CHECK. OPS CHECK GOOD.  REMOVED PLACARD.  THIS CLEARS DM 34716.  OK FOR SERVICE.
